Complexity and nilpontent orbits.
Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 223-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
rank of normal homogeneous space, spherical orbits, complexity of homogeneous space, reductive algebraic group
@article{MM2_1994__83_3-4_155958,
author = {Dmitrii I. Panyushev},
title = {Complexity and nilpontent orbits.},
journal = {Manuscripta mathematica},
pages = {223--238},
year = {1994},
volume = {83},
number = {3-4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155958/}
}
Dmitrii I. Panyushev. Complexity and nilpontent orbits.. Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 223-238. http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155958/